# SDR DLL19982575

- Difficulty date: December 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N765DA
- Make and model: Lkheed 10113853
- Aircraft serial: 193H1206
- Engine: Rroyce RB211524B4
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: RB211524B4I
- Condition: Lack Of Lube
- Location: Nr 2 Engine
- Part time: 56,483 hours
- Stage of operation: DE
- Nature of condition: E, J
- Precautionary procedure: E

## Discrepancy

NR 2 ENGINE HAD HIGH FAN VIBS BOTH A AND B CHANNELS, SHOWED APPROX 2.7 UNITS.  FAN VIBS INCREASED WHEN THROTTLES RETARTED TO IDLE.  SHUT DOWN NUMBER TWO ENGINE PER POM.  LUBED BLADES, PERFORMED VIB RUN, WITHIN M/M LIMITS.
